MathSciNet Relay Station
MathSciNet bibliographic data
MR2233848 53A10 (52C26)
Bobenko, Alexander I.; Hoffmann, Tim; Springborn, Boris A. Minimal surfaces from circle patterns: geometry from combinatorics. Ann. of Math. (2) 164 (2006), no. 1, 231–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement